# SDR AALA202402166201

- Difficulty date: February 15, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 64,216 hours, 37,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: CFM565B3P
- Condition: Inoperative
- Location: Rt Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD SERVICE DOOR IS CLOSED BUT IT DOES NOT SHOW ARMEDON THE ECAM. REMOVED AND REPLACED RIGHT FWD DOOR SLIDE ARM LIGHT.
